# SDR SWAA072205

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 72,987 hours, 42,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND STRINGER CLIP CRACKED AT BS 440, STR 20L.  R&R STRINGER CLIP PER SRM.
